# SDR UPS202485

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: G Beam
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CORR ON G-BEAM STA 256, LBL 13, RBL 25, WL 208.  REPLACED PER SRM 51-30-02, 51-10-01.
